Pointwise regularity for solutions of double obstacle problems on metric spaces

  • Zohra Farnana

Abstract

We study continuity at a given point for solutions of double obstacle problems. We obtain pointwise continuity of the solutions for discontinuous obstacles. We also show Hölder continuity for solutions of the double obstacle problems if the obstacles are Hölder continuous.
Published
2011-12-01
How to Cite
Farnana, Z. (2011). Pointwise regularity for solutions of double obstacle problems on metric spaces. MATHEMATICA SCANDINAVICA, 109(2), 185-200. https://doi.org/10.7146/math.scand.a-15184
Section
Articles